# SDR ERAA20130027

- Difficulty date: March 9, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 41,976 hours, 54,482 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82950010219
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 41,976 hours, 54,482 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 HYDRAULIC FLUID 1.5 QUARTS.  REPLACED TUBE ASSY P/N 82950010-219 WITH NEW IAW Q100 MM 20-06-03, BLED LINE, OPS CHECKED NORMAL, OK FOR SERVICE, SERVICED NR 2 HYDRAULIC FLUID.
